T Nation

Side Effects for a Week: Aches, Headache, Extreme Fatigue, Cold Sores on Face


#1

Hi guys, I am new to the forum and would love some input on my recent experience with using test.

I got stuff from an actual pharmacy in a country where it is legal to purchase. Got injected in left glute and a day after have been feeling achy and exhausted for a week now and also have a huge cold sore that popped out on my face. On top of that, my upper glute is sore and it hurts to even sit sometimes - however no redness/warmth, just swelling.

I heard of “test flu” but wondering if this goes away after you do a few shots or is it absolutely stupid for me to continue on with this? I am just now starting to feel a bit better but if i continue to feel this way everytime i take it, its not going to help me with any gains, its only going to hinder them as i can barely workout or do anything given how exhausted i am .

Any thoughts on why this is happening given i am using clean, straight from pharmacy product? Should i simply reduce dose or take once every other week instead or is this simply a sign that my body is too sensitive to it?

Thanks everyone!


#2

If it is Propianate it will make you sore at the injection site for a few days, and I wouldn’t take more than 1 cc of Prop at a time. I would also mix it with another type of Test, like Cypionate or Enanthate.


#3

Glute injections need to be done carefully mapped out to avoid major nerves and blood vessels. You need to be doing your own injections and do them properly to avoid infections or bad locations. Choose injection sites where you can see what you are doing.

Could be an internal bleed that gets inflamed as absorbed.

Check to see if you have a fever. Fever temperatures can peak around 4PM.

Do you know what PCT means?
How are you going to manage E2 levels?